PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2007 | 27 | 1 |
Tytuł artykułu

Axiomatization of quasigroups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Quasigroups were originally described combinatorially, in terms of existence and uniqueness conditions on the solutions to certain equations. Evans introduced a universal-algebraic characterization, as algebras with three binary operations satisfying four identities. Now, quasigroups are redefined as heterogeneous algebras, satisfying just two conditions respectively known as hypercommutativity and hypercancellativity.
Słowa kluczowe
Rocznik
Tom
27
Numer
1
Opis fizyczny
Daty
wydano
2006
otrzymano
2006-02-27
poprawiono
2006-03-31
Twórcy
  • Department of Mathematics, Iowa State University Ames, Iowa 50011-2064, U.S.A.
Bibliografia
  • [1] L. Euler, Recherches sur une nouvelle espèce de carrés magiques, Mém. de la Societé de Vlissingue 9 (1779), pp.85 ff.
  • [2] T. Evans, Homomorphisms of non-associative systems, J. London Math. Soc. 24 (1949), 254-260.
  • [3] I.M. James, Quasigroups and topology, Math. Zeitschr. 84 (1964), 329-342.
  • [4] H.O. Pflugfelder, Quasigroups and Loops: Introduction, Heldermann, Berlin, 1990.
  • [5] A. Sade, Quasigroupes obéissant à certaines lois, Rev. Fac. Sci. Univ. Istanbul, Ser. A 22 (1957), 151-184.
  • [6] J.D.H. Smith and A.B. Romanowska, Post-Modern Algebra, Wiley, New York, NY, 1999.
  • [7] W. Taylor, Hyperidentities and hypervarieties. Aequationes Math. 23 (1981), 30-49.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1116
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.